# SDR ABXA030172

- Difficulty date: May 23, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 70,323 hours, 23,504 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Part number: 57726913
- Condition: Broken
- Location: Rt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE EXTENDED TO THE 12 DEG POSITION, THE LEFT FLAP POSITION INDICATED 12 DEG AND THE RIGHT FLAP INDICATED 7 DEG.  THE AIRCRAFT ROLLED TO THE LEFT.  RETRACTED FLAPS AND RE-EXTENDED, OPS NORMAL. VERIFIED, FOUND RIGHT INBOARD FLAP ACTUATOR MECH ASSEMBLY BROKEN.  REPLACED FLAP ACTUATOR ASSEMBLY IAW DC-8 MM 27-51-09-4.  LEAK CHECKED GOOD.  PERFORMED ADJ/TEST IAW DC-8 MM 27-50-00-5.  OPS CHECKED GOOD.  REPLACED DAMAGED FLAP STOP ASSEMBLY IAW DC-8 MM 27-51-09.  ADJUSTED STOP IAW DC-8 MM 27-50-00.  OPS CHECKED GOOD.  REPLACED DAMAGED RIGHT WING INBOARD TRAILING EDGE PANEL IAW DC-8 MM 57-10-00.  REPLACED RIGHT WING INBOARD FLAP ACTUATOR EXTEND HYDRAULIC LINE IAW DC-8 MM 27-50-00.  OPS AND LEAK CHECKED GOOD.
